MathSciNet Relay Station
MathSciNet bibliographic data
MR2215561 (2007b:26039) 26D15 (35K55)
Galaktionov, Victor A. On extensions of higher-order Hardy's inequalities. Differential Integral Equations 19 (2006), no. 3, 327–344.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement